PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 24 | 3 | 325-334
Tytuł artykułu

On the existence of a compactly supported $L^{p}$-solution for two-dimensional two-scale dilation equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Necessary and sufficient conditions for the existence of compactly supported $L^p$-solutions for the two-dimensional two-scale dilation equations are given.
Rocznik
Tom
24
Numer
3
Strony
325-334
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-28
poprawiono
1996-11-07
Twórcy
  • Institute of Mathematics, Warsaw University, Białystok Branch, Akademicka 2, 15-267 Białystok, Poland
Bibliografia
  • [1] M. A. Berger and Y. Wang, Multidimensional two-scale dilation equations, in: Wavelets - A Tutorial in Theory and Applications, C. K. Chui (ed.), Wavelets 3, Academic Press, 1992, 295-323.
  • [2] D. Colella and C. Heil, The characterization of continuous, four-coefficient scaling functions and wavelets, IEEE Trans. Inform. Theory 30 (1992), 876-881.
  • [3] D. Colella and C. Heil, Characterization of scaling functions, I. Continuous solutions, J. Math. Anal. Appl. 15 (1994), 496-518.
  • [4] D. Colella and C. Heil, Dilation eqautions and the smoothness of compactly supported wavelets, in: Wavelets: Mathematics and Applications, J. J. Benedetto, M. W. Frazier (eds.), Stud. Adv. Math., CRC Press., 1994, 163-201.
  • [5] I. Daubechies and J. Lagarias, Two-scale difference equation I. Existence and global regularity of solutions, SIAM J. Math. Anal. 22 (1991), 1388-1410.
  • [6] I. Daubechies and J. Lagarias, Two-scale difference equation II. Local regularity, infinite products of matrices, and fractals, ibid. 23 (1992), 1031-1079.
  • [7] T. Eirola, Sobolev characterization of solution of dilation equations, ibid. 23 (1992), 1015-1030.
  • [8] K. S. Lau and M. F. Ma, The regularity of $L^p$-scaling functions, preprint.
  • [9] K. S. Lau and J. Wang, Characterization of $L^p$-solutions for the two-scale dilation equations, SIAM J. Math. Anal. 26 (1995), 1018-1048.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv24i3p325bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.